# SDR MWEA96525

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 2420 · AC Generation System
- Part: Contl Panel
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS LH GENERATOR OFF LIGHT ILLUMINATED ON CLIMB.  STARTED APU PER QRH PROCEDURES, AC CROSSTIE LOCKOUT & ACBUSS OFF LIGHTS ILLUMINATE.  PLACED BUSS SWITCH BACK TO OFF POSITION.  ALL BUSSES POWERED AGAIN.  --  REPLACED AC CROSSTIE RELAY AND AC GENERATOR CONTROL PANEL FOR APU.  OPS CHECK GOOD.
